Medical Specialty >> Psychiatry

Doctors Lounge - Psychiatry Answers

Back to Psychiatry Answers List

If you think you may have a medical emergency, call your doctor or 911 immediately. Doctors Lounge (www.doctorslounge.com) does not recommend or endorse any specific tests, physicians, products, procedures, opinions, or other information that may be mentioned on the Site.

DISCLAIMER: The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician. Please read our 'Terms and Conditions of Use' carefully before using this site.

Date of last update: 8/24/2017.

Forum Name: Antidepressants

Question: antidepressant and prohormones


 hvega - Thu May 07, 2009 1:21 pm

Hello i'm taking lexapro 10 mg and remeron 7.5 mg
I want to know if taking this antidepresssant with prohormones methyl 1-d and grow hormone has some bad side effects
I working out for about 4 years and i want to try prohormones.
i have anxiety disorder, but i'm ok now
i have not panic attack for over a year.
thank you
 Faye Lang, RN, MSW - Thu May 21, 2009 1:42 pm

Hello hvega,

Taking prohormones with Lexipro can be dangerous, and the potential side effects of the prohormones can be harmful. Before taking any combination of such drugs, please discuss it thoroughly with your doctor so that you are fully informed of the risks. I understand your desire to use the prohormones with your working out program, but the risks are high.

Good luck to you,

| Check a doctor's response to similar questions

Are you a Doctor, Pharmacist, PA or a Nurse?

Join the Doctors Lounge online medical community

  • Editorial activities: Publish, peer review, edit online articles.

  • Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.

Doctors Lounge Membership Application

Tools & Services: Follow DoctorsLounge on Twitter Follow us on Twitter | RSS News | Newsletter | Contact us